# SDR DALA2022032502019

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,435 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 INITIAL INSPECTION: DENT ON FUS SKIN BTW STA 620 TO STA 640 AND BTW S-27R TO S-28R. CORRECTIVE ACTION: SUMMARY OF NRC 00045. DENT ON FUS SKIN BTW STA 620 TO STA 640 AND BTW S-27R TO S-28R WAS MEASURED AND EVALUATED PER PRI 598100 REV 0 AND ER/A 598100-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (2169422)
